# SDR C2XA01CL216

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7287103507
- Part serial: SM00220
- Condition: Defective
- Location: Cabin
- Part time: 244 hours, 194 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3574 THE CREW REPORTED THE EMERGENCY LIGHTS CAME ON IN FLIGHT.THEY COULD ONLY BE TURNED OFF WITH THE COCKPIT SWITCH.CABIN SWITCH HAD NO CONTROL.MAINTENANCE REPLACED THE CABIN LIGHT CONTROL MODULE.OPERATIONAL CHECKS WERE GOOD.
